# SDR QXEA2009080700598

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8 YR TASK - RT INBOARD SEAT TRACK AT APPROX FS 923 IS GOUGED ON THE TOP AND INSIDE OF THE SEAT TRACK.  BLENDED AREA OF DAMAGE AND FOUND BLEND TO BE WITHIN LIMITS IAW REO 670-53-00-013 WITH .012 INCH OF MATERIAL REMOVED FROM THE TOP OF TRACK AND .011" FROM INSIDE LUG.  FPI BLEND AREA FOR CRACKS IAW REO 670-53-00-013, HORIZON AIR NDTM SEC 8.2.  NO CRACKS NOTED.  COMPLETED REPAIR OF SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
